# SDR ASAA2020021073114

- Difficulty date: February 7, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 45,229 hours, 13,494 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON RECALL. GOES OUT ON RESET. GROUNDED - YES. ACCOMPLISHED TEMP CONTROLLER BITE PER B737-800 AMM TASK 21-61-00-700-806-002. FOUND BIT AND PREV FLT SHOWED "TCV" THIS PACK (RIGHT). FAULT RESET AND BIT IS NOW "GO". OPS GOOD PER AMM TASK 21-61-00-700-807-002.
